| Model Number |
364958 |
| Medical Device Problem Code |
Missing Information (4053)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported when using the bd vacutainer® boric acid sodium borate/formate c&s urine tube there was no label or missing label information this event occurred 3 times.The following information was provided by the initial reporter.The customer stated: "the tube arrived without a label.".
Event or Problem Description
Additional Manufacturer Narrative
H.6.Investigation: bd had not received samples or photos for investigation of material # 364958, batch # 0343473.Therefore, retention samples from bd inventory were evaluated by visual examination and no issues were observed relating to missing label on urine tubes as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.Bd was not able to identify a root cause for the indicated failure mode.H3 other text : see h.10.